From greedy lattice animals to Euclidean first-passage percolation

Charles Newman, C. Howard

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationPerplexing problems in probability
EditorsM. Bramson, R. Durrett
Place of PublicationBoston
PublisherBirkhauser
Pages107-119
StatePublished - 1999

Cite this

Newman, C., & Howard, C. (1999). From greedy lattice animals to Euclidean first-passage percolation. In M. Bramson, & R. Durrett (Eds.), Perplexing problems in probability (pp. 107-119). Birkhauser.